# SDR CA020322007

- Difficulty date: March 7, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 5,232 hours
- Engine: Pwa PT6A28
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 508202085
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF GEAR WAS SELECTED UP, BUT SHOWED A RED LIGHT IN GEAR HANDLE. GEAR WAS CYCLED WITH SAME RESULTS. GEAR WAS THEN SELECTED DOWN AND AIRCRAFT CONTINUED TO DESTINATION. CREW THEN NOTICED THAT THE NOSE GEAR DOWN LIGHT WAS NOT LIT. AIRCRAFT DID 2 FLYOVERS TO CONFIRM GEAR WAS DOWN. AIRCRAFT LANDED SAFELY. MAINTENANCE FOUND FAULTY UP POSITION SWITCH. NOSE GEAR IN DOWN POSITION WAS NOT FULLY DOWN. NOSE GEAR ACTUATOREND PLAY FOUND TO BE OUT OF LIMITS. REPLACED UP POSITION SWITCH AND NOSE GEAR ACTUATOR, RIGGED GEAR, AND RETURNED AIRCRAFT TO SERVICE.
